# SDR RAIA00411032

- Difficulty date: November 17, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 18,740 hours, 20,115 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: AIR860122
- Part serial: APB951393
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,139 hours, 17,621 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5543- STL- STEERING PULLING HARD TO THE LEFT.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL SELECTOR VALVE.
